Stability of mean convex cones under mean curvature flow

Julie Faye Clutterbuck, Oliver C Schnurer

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We consider graphical solutions to mean curvature flow and obtain a stability result for homothetically expanding solutions coming out of cones of positive mean curvature. If another solution is initially close to the cone at infinity, then the difference to the homothetically expanding solution becomes small for large times. The proof involves the construction of appropriate barriers.
Original languageEnglish
Pages (from-to)535 - 547
Number of pages13
JournalMathematische Zeitschrift
Volume267
Issue number3-4
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this